MAUDE Adverse Event Report: COLOPLAST A/S FREEDOM S-C TIE OLIVETIP CH14; INTERMITTENT CATHETER

COLOPLAST A/S FREEDOM S-C TIE OLIVETIP CH14; INTERMITTENT CATHETER
Model Number 5047401400
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information of conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, end-user had a damaged product.End-user does not think that any of the catheter remains in him.Appearance of a crack in the catheter near the bend and a barb like projection making the withdrawal painful.The bleeding has subsided and has a doctor's appointment next month.Advised to seek medical attention immediately if any further issues arise and he has agreed.
 
Additional Manufacturer Narrative
No products were received for testing.No additional complaints registered regarding this lot no.4926535.Capa (b)(4) was initiated on (b)(6) 2016 to follow this issue, so complaint closed now.

Brand Name
FREEDOM S-C TIE OLIVETIP CH14
Common Device Name
INTERMITTENT CATHETER
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, da 3050
DA  3050
MDR Report Key5870179
Report Number3005945907-2016-00005
Device Sequence Number1172554
Product Code KOD
UDI-Device Identifier05708932999670
UDI-Public05708932999670
Combination Product (Y/N)N
PMA/510(K) Number
K100878
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/11/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number5047401400
Device Catalogue Number5047401400
Device Lot Number4926535
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 07/16/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/11/2016
Supplement Report FDA Received Date09/09/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;